# SDR AALA980868

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CLIP CORRODED AT STUB FRAME STATION 567 AT STRINGER 27R.  INSTALLED NEW STRIGNER CLIP PER SRM 51-10-1.  (M)
